# SDR USAA020355

- Difficulty date: September 10, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N529AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24411
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Part time: 43,237 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND 40 INCH BY 1 INCH AREA OF CORROSION, ZEE ANGLE AT AFT SERVICE DOOR THRESHOLD.  REMOVED CORROSION, TREATED AND PRIMED PER SRM 53-60-51.  (M)
